Alert archive / California / Winter Storm Warnings in 2009
Winter Storm Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this winter storm warning at Feb 13, 2009, 3:31 AM PST. It took effect at Feb 13, 2009, 12:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2009, 3:31 AM PST (11:31 UTC)
- In effect from
- Feb 13, 2009, 12:00 PM PST
- Expired
- Feb 13, 2009, 7:40 PM PST
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KLOX 131131 WSWLOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 331 AM PST FRI FEB 13 2009 ...WINTER STORM WARNINGS ISSUED FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES... ...WINTER WEATHER ADVISORY FOR THE MOUNTAINS OF SANTA BARBARA COUNTY... .A RELATIVELY FAST MOVING PACIFIC STORM SYSTEM WILL BRING A PERIOD OF MODERATE TO HEAVY SNOW AND GUSTY WINDS TO THE MOUNTAINS OF SANTA BARBARA... VENTURA AND LOS ANGELES COUNTIES...EXCLUDING THE SANTA MONICA RANGE...FROM LATE THIS MORNING THROUGH EARLY SATURDAY MORNING. SNOW LEVELS WILL FALL TO NEAR 4000 FEET TODAY..EXCEPT TO AS LOW AS 3000 FEET OVER THE SANTA BARBARA COUNTY MOUNTAINS THIS AFTERNOON...AND TO 3000 T0 3500 FEET FOR ALL AREAS TONIGHT. ACCUMULATIONS UP TO 10 INCHES CAN BE EXPECTED FOR THE SANTA BARBARA COUNTY MOUNTAINS...AND UP TO 12 INCHES FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...WITH THE HIGHEST TOTALS MAINLY ABOVE 4000 TO 4500 FEET. THIS SYSTEM WILL BRING WINTRY CONDITIONS WITH POOR VISIBILITY ALONG WITH BLOWING AND DRIFTING SNOW...AND WILL LIKELY AFFECT TRAVEL ON INTERSTATE 5 NEAR THE GRAPEVINE. CAZ053-054-131715- /O.UPG.KLOX.WS.A.0002.090213T2000Z-090214T1200Z/ /O.NEW.KLOX.WS.W.0002.090213T2000Z-090214T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 331 AM PST FRI FEB 13 2009 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM IS EXPECTED TO BRING A PERIOD OF MODERATE TO OCCASIONALLY HEAVY SNOW MAINLY ABOVE 4000 FEET THIS AFTERNOON THROUGH THIS EVENING...THEN GRADUALLY TAPER TO SNOW SHOWERS LATE TONIGHT INTO EARLY SATURDAY MORNING. SNOW MAY FALL AS LOW AS 3000 FEET IN ANY HEAVIER PRECIPITATION TONIGHT. SNOW ACCUMULATIONS OF 8 TO 12 INCHES WILL BE LIKELY THROUGH EARLY SATURDAY MORNING...WITH THE HIGHEST TOTALS ABOVE 4500 FEET. IN ADDITION...GUSTY WINDS OVER 30 MPH AT TIMES WILL CONTRIBUTE TO WINTRY DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL LIKELY BE AFFECTED ON INTERSTATE 5 NEAR THE GRAPEVINE AS WELL AS HIGHWAY 14 ACROSS THE SOLEDAD PASS FROM THIS EVENING THROUGH EARLY SATURDAY MORNING BEFORE SUNRISE. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ CAZ052-131715- /O.UPG.KLOX.WS.A.0002.090213T1700Z-090214T0900Z/ /O.NEW.KLOX.WW.Y.0004.090213T1700Z-090214T0900Z/ SANTA BARBARA COUNTY MOUNTAINS- 331 AM PST FRI FEB 13 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM IS EXPECTED TO BRING A PERIOD OF MODERATE TO OCCASIONALLY HEAVY SNOW MAINLY ABOVE 3500 FEET FROM LATE THIS MORNING THROUGH TONIGHT...THEN GRADUALLY TAPER TO SNOW SHOWERS TONIGHT. SNOW MAY FALL AS LOW AS 3000 FEET IN HEAVIER PRECIPITATION THIS AFTERNOON AND TONIGHT. SNOW ACCUMULATIONS OF 5 TO 10 INCHES WILL BE POSSIBLE THROUGH TONIGHT...WITH THE HIGHEST TOTALS ABOVE 4000 FEET. IN ADDITION...GUSTY WINDS OVER 30 MPH AT TIMES WILL CONTRIBUTE TO WINTRY DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KAPLAN/RAT
3 follow-up statements
000 WWUS46 KLOX 131802 WSWLOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1002 AM PST FRI FEB 13 2009 ...WINTER STORM WARNINGS FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES... ...WINTER WEATHER ADVISORY FOR THE MOUNTAINS OF SANTA BARBARA COUNTY... .A FAST MOVING PACIFIC STORM SYSTEM WILL CONTINUE TO MOVE DOWN THE CALIFORNIA COAST...BRINGING MODERATE TO HEAVY SNOW AND GUSTY WINDS TO THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES...EXCLUDING THE SANTA MONICA RANGE. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY SATURDAY MORNING. SNOW LEVELS WILL BE AROUND 4000 FEET TODAY...THEN LOWER TO AROUND 3000 TO 3500 FEET TONIGHT. ACCUMULATIONS BETWEEN 6 AND 12 INCHES IS EXPECTED...WITH THE HIGHEST TOTALS ABOVE 4000 FEET. CAZ053-054-140030- /O.CON.KLOX.WS.W.0002.090213T2000Z-090214T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1002 AM PST FRI FEB 13 2009 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY. PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE TO FORM THROUGH THIS EVENING...THEN GRADUALLY TAPER TO SNOW SHOWERS LATER TONIGHT INTO EARLY SATURDAY MORNING. SNOW LEVELS WILL START OUT AROUND 4000 FEET TODAY THEN LOWER TO AROUND 3000 FEET TONIGHT. SNOW ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED...WITH THE HIGHEST TOTALS ABOVE 4500 FEET. IN ADDITION...GUSTY WINDS OVER 35 MPH AT TIMES WILL CONTRIBUTE TO WINTRY DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL LIKELY BE AFFECTED ON INTERSTATE 5 NEAR THE GRAPEVINE AS WELL AS HIGHWAY 14 ACROSS THE SOLEDAD PASS BY LATE THIS AFTERNOON. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ CAZ052-140030- /O.CON.KLOX.WW.Y.0004.000000T0000Z-090214T0900Z/ SANTA BARBARA COUNTY MOUNTAINS- 1002 AM PST FRI FEB 13 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE TO FORM THROUGH THIS EVENING...THEN GRADUALLY TAPER TO SNOW SHOWERS AFTER MIDNIGHT. SNOW LEVELS WILL START OUT BETWEEN 3500 AND 4000 FEET THIS MORNING THEN LOWER TO AROUND 3000 FEET BY THIS EVENING. SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED...WITH THE HIGHEST TOTALS ABOVE 4000 FEET. IN ADDITION...GUSTY WINDS OVER 30 MPH AT TIMES WILL CONTRIBUTE TO WINTRY DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KITTELL/WOFFORD
000 WWUS46 KLOX 132207 WSWLOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 207 PM PST FRI FEB 13 2009 ...WINTER STORM WARNINGS FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES... .A FAST MOVING PACIFIC STORM SYSTEM WILL CONTINUE THROUGH VENTURA AND LOS ANGELES COUNTIES THIS AFTERNOON AND EVENING...BRINGING MODERATE TO HEAVY SNOW AND GUSTY WINDS TO THE MOUNTAINS. SNOW LEVELS WILL BE 2500 TO 3500 FEET. ACCUMULATIONS BETWEEN 6 AND 12 INCHES ARE EXPECTED...WITH THE HIGHEST TOTALS ABOVE 4000 FEET. CAZ052-132315- /O.CAN.KLOX.WW.Y.0004.000000T0000Z-090214T0900Z/ SANTA BARBARA COUNTY MOUNTAINS- 207 PM PST FRI FEB 13 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WINTER WEATHER ADVISORY. SCATTERED SNOW SHOWERS WILL CONTINUE THIS EVENING...HOWEVER ADDITIONAL ACCUMULATIONS ARE EXPECTED TO BE LESS THAN 3 INCHES. $$ CAZ053-054-140600- /O.EXT.KLOX.WS.W.0002.000000T0000Z-090214T0600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 207 PM PST FRI FEB 13 2009 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW WILL BE TAPERING OFF THIS EVENING WITH SCATTERED SNOW SHOWERS CONTINUING OVERNIGHT...ESPECIALLY NEAR THE GRAPEVINE. SNOW LEVELS WILL BE BETWEEN 2500 AND 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED...WITH THE HIGHEST TOTALS ABOVE 4500 FEET. IN ADDITION...GUSTY WINDS OVER 35 MPH AT TIMES WILL CONTRIBUTE TO WINTRY DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL LIKELY BE AFFECTED ON INTERSTATE 5 NEAR THE GRAPEVINE AS WELL AS HIGHWAY 14 ACROSS THE SOLEDAD PASS. $$ WOFFORD
000 WWUS46 KLOX 140340 WSWLOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 740 PM PST FRI FEB 13 2009 CAZ053-054-140445- /O.CAN.KLOX.WS.W.0002.000000T0000Z-090214T0600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 740 PM PST FRI FEB 13 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WINTER STORM WARNING. ONLY WIDELY SCATTERED SNOW SHOWERS REMAIN. LITTLE OR NO ADDITIONAL SNOW ACCUMULATIONS ARE FORECAST OVERNIGHT. MOTORISTS STILL NEED TO BE CAUTIOUS AS THE ROADS MAY BE QUITE ICY. THE NEXT WINTER WEATHER WILL OCCUR EITHER LATE SUNDAY OR MONDAY. $$ ASR
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 12, 9:05 PM PST, 6 hours 26 minutes earlier.
Area forecast discussion, Feb 12, 9:05 PM PST, 6 hours 26 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PST THU FEB 12 2009 .SHORT TERM (TONIGHT-SUN)...WINDS HAVE DIMINISHED IN MOST AREAS THIS EVENING. QUIET WX FOR THE MOST PART COVERED THE REGION WITH SOME CLOUDINESS BEGINNING TO PUSH INTO SLO/SBA COUNTIES. AS A COLD FRONT OVER THE E PAC APPROACHES THE CENTRAL COAST OVERNIGHT...MORE CLOUDINESS AND A SLIGHT CHANCE OF SHOWERS IS EXPECTED OVER SLO/SBA COUNTIES LATE TONIGHT. ELSEWHERE PARTLY CLOUDY SKIES SHOULD PREVAIL OVERNIGHT. AN UPPER TROF WILL DIG DOWN THE W COAST LATE TONIGHT AND INTO CENTRAL AND SRN CA ON FRI. THIS SYSTEM WILL BRING A FAST MOVING COLD FRONT THROUGH THE FORECAST AREA DURING THE DAY FRI WITH RAIN AND MOUNTAIN SNOW EXPECTED OVER THE REGION...ALONG WITH GUSTY S WINDS IN THE MOUNTAINS. RESIDUAL MOISTURE WILL PERSIST OVER THE REGION FRI NIGHT WITH PRECIPITATION DIMINISHING TO SHOWERS OVERNIGHT. IT LOOKS LIKE DECENT AMOUNTS OF RAINFALL WILL FALL OVER THE REGION...WITH ABOUT ONE HALF INCH FOR THE COAST AND VALLEYS...AND UP TO AN INCH IN THE MOUNTAINS. SNOW LEVELS WILL FALL TO 3500 TO 4000 FEET FRI AFTERNOON...AND GENERALLY 3000 TO 3500 FEET FRI NIGHT...WITH MODERATE TO OCCASIONALLY HEAVY SNOW POSSIBLE IN THE SBA/VTU/L.A. MTNS. AS A RESULT...A WINTER STORM WATCH WAS ISSUED FOR THE MOUNTAINS FROM LATE FRI MORNING THROUGH LATE FRI NIGHT. MOST OF THE SNOWFALL MAY OCCUR BY FRI EVENING WITH SOME ADDITIONAL ACCUMULATION FRI NIGHT. IT LOOKS LIKE THERE WILL BE THE POTENTIAL FOR 5 TO 10 INCHES OF SNOW IN THE SBA COUNTY MTNS...AND 6 TO 12 INCHES IN THE VTU/L.A. COUNTY MOUNTAINS...ESPECIALLY ABOVE 4000 TO 4500 FEET. THE SNOW WILL LIKELY AFFECT TRAVEL OVER THE GRAPEVINE FRI AFTERNOON AND FRI NIGHT. PLEASE SEE LAXWSWLOX FOR DETAILS ON THE WINTER STORM WATCH. THERE MAY BE A FEW SHOWERS AND MOUNTAIN SNOW SHOWERS ON SAT AND SAT NIGHT...BUT ANY PRECIP SHOULD BE LIGHT. A LARGE AND DEEP UPPER LEVEL TROF IS FORECAST TO DEVELOP OFF THE W COAST SAT NIGHT AND SUN... WITH A SLOW MOVING FRONT EXPECTED TO EDGE TOWARD THE CENTRAL COAST. THE MODELS HAVE SCALED BACK ON THE TIMING OF THE PRECIP OVER THE DISTRICT...WITH THE WRF BRINGING VERY LITTLE RAIN TO L.A. COUNTY THRU SUN NIGHT. THE EARLIER RUN OF THE ECMWF DID BRING THE RAIN INTO THE DISTRICT ON SUN. WILL NOT MAKE ANY WHOLESALE CHANGES TO THE FORECAST AT THIS TIME AS THE MODELS ARE STILL NOT IN VERY GOOD AGREEMENT THRU SUN. PERHAPS WITH THE 00Z ECMWF CONFIDENCE MAY INCREASE. IT STILL LOOKS LIKE THE DISTRICT WILL WIND UP WITH SOME SIGNIFICANT RAINFALL AND MOUNTAIN SNOW EVENTUALLY FROM THIS SYSTEM...IF NOT SUN THEN LATER SUN NIGHT AND MON. ...FROM PREVIOUS DISCUSSION... .LONG TERM (MON-THU)...CONFIDENCE RATHER LOW FOR NEXT WEEK, BUT MODELS HAVE BEEN TRENDING WEAKER WITH THE NEXT SYSTEM FOR TUE. TIMING IS ALSO A BIG QUESTION MARK AT THIS POINT. STILL LOOKS LIKE A DECENT CHANCE OF SHOWERS TUE, BUT AFTER THAT BOTH MODELS START TO DRY THINGS OUT AND RAIN CHANCES HAVE BEEN LOWERED FOR WED AND NO RAIN EXPECTED THU. && .AVIATION...13/0500Z. NORTH OF POINT CONCEPTION...SKIES WILL CLOUD UP AGAIN OVERNIGHT AS THE NEXT COLD FRONT SWEEPS INTO THE AREA BRINGING LOWERING CEILINGS AND VISIBILITY IN RAIN BY MIDDAY FRIDAY. SOUTH OF POINT CONCEPTION...CLEAR SKIES WILL CONTINUE THROUGH MUCH OF THE NIGHT. CLOUDS WILL LOWER AND THICKEN ON FRIDAY AS ANOTHER COLD FRONT DIVES SOUTHEAST ACROSS THE AREA...PRODUCING RAIN BY LATE IN THE DAY. KLAX AND KBUR...GOOD CONFIDENCE IN MOSTLY CLEAR SKIES THROUGH TONIGHT BEFORE CLOUDS LOWER AND THICKEN ON FRIDAY WITH A CHANCE OF PRECIPITATION BY LATE AFTERNOON. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH (LAXWSWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...SIRARD/WOFFORD AVIATION...SIRARD/SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 12, 6:00 AM PST, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST THU FEB 12 2009 CAZ034>041-044>046-051>054-059-087-088-547-548-131400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST THU FEB 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY WESTERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL AFFECT PORTIONS OF THE ANTELOPE VALLEY THIS MORNING THROUGH THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH A FEW HOURS AFTER SUNSET. STRONGEST WINDS SHOULD OCCUR NEAR THE SOLEDAD PASS ON HIGHWAY 14 AND NEAR LAKE PALMDALE WHERE A FEW ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE. A LARGE SWELL WILL BEGIN TO AFFECT THE CENTRAL COAST WITH SURF FROM 10 TO 14 FEET ALONG WEST TO NORTHWEST FACING BEACHES. THERE WILL ALSO BE A HIGH RIP CURRENT RISK WITH THESE WAVES TODAY FOR AREAS NORTH OF POINT CONCEPTION. A SPECIAL WEATHER STATEMENT HIGHLIGHTS THE UPCOMING STORMS THAT WILL AFFECT THE AREA BY FRIDAY AND CONTINUE THROUGH EARLY NEXT WEEK. THE STRONGEST STORM AT THIS TIME LOOKS TO BE ARRIVING ON SUNDAY WITH HEAVY RAINS AND SNOW...AND STRONG SOUTHERLY WINDS ACCOMPANYING THE STORM. FLASH FLOODING POTENTIAL WILL BE HIGH FOR THE BURN AREAS AS WELL AS NON-BURN AREAS BY SUNDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY THE LARGE SWELL CAUSING LARGE BREAKERS ACROSS THE CENTRAL COAST WILL BEGIN TO DIMINISH BY EARLY FRIDAY MORNING FOR THE WEST AND NORTHWEST FACING BEACHES. THERE WILL ALSO BE A HIGH RIP CURRENT RISK WITH THESE WAVES FOR AREAS NORTH OF POINT CONCEPTION THROUGH EARLY FRIDAY AS WELL. A SPECIAL WEATHER STATEMENT CONTINUES TO HIGHLIGHT THE UPCOMING STORMS FOR FRIDAY...AND ONCE AGAIN LATE SATURDAY NIGHT THROUGH SUNDAY AND INTO EARLY NEXT WEEK. THE STRONGEST STORM AT THIS TIME LOOKS TO BE ON SUNDAY WITH HEAVY RAINS AND SNOW...AND STRONG SOUTHERLY WINDS ACCOMPANYING THE STORM. FLASH FLOODING POTENTIAL WILL BE HIGH FOR THE BURN AREAS AS WELL AS NON-BURN AREAS BY SUNDAY. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:16 PM PST | Winter Storm Watch | LOX | 7 hr | |
| Feb 13, 3:31 AM PST | Winter Weather Advisory | LOX | 11 hr |
Nearby
Winter Storm Warnings in California, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.